MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3468-24
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is unable to flush through the needle due to high pressure resistance.No patient injury was reported.
 
Additional Manufacturer Narrative
One unit was received for evaluation; the returned unit was received decontaminated without its original packaging.Functional testing: one unit was tested for occlusion by introducing water with a syringe.The unit is occluded in the y connector, it is observed blood.The complaint is confirmed.As part of the standard process, production personnel perform a 100% occlusion test; the operator use the following matrix for correct interpretation of test result.The disposition of all the units that failed the occlusion test, is to make the product unusable cutting at the tube to base bond and scrap it putting into the appropriate reject bin to avoid mix-up with the acceptable units.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15405640
Report Number3012307300-2022-18777
Device Sequence Number5640684
Product Code FPA
UDI-Device Identifier10610586033070
UDI-Public10610586033070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model Number21-3468-24
Device Catalogue Number21-3468-24
Device Lot Number4042801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown